My WebMD Sign In, Sign Up

Rash

Following Topic Unfollow Topic | 76 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
Hi Just get to an STD/GUM Clinic an get tested there, I think for you it would b the best way to go, and the staff do know what there doing to help...
Posted:
0 of 0 found this helpful
Q.
A.
I do not know your daughter's medical history, but Benadryl is safe to combine with those medications to help her itching.
Posted:
0 of 0 found this helpful
Q.
A.
Yeast infections, when cured, should not become recurrent in males. Only if one is having constant sex with a partner who does have recurrent...
Posted:
0 of 0 found this helpful
Q.
A.
I have large breast n have found medicaided baby powder works well. When I do get a rash I use Monistat (usually used for years infections), spread...
Posted:
0 of 0 found this helpful
Q.
A.
I am not a Dr.  but let me say this.....a friend was bitten by a tic,  No big deal,  then , stomach problems and rash, then allergic...
Posted:
0 of 0 found this helpful
Q.
A.
I had a similar rash, got it in a different way, but mine turned out to be Shingles. You should go see your doctor. If it is shingles, it can become...
Posted:
0 of 0 found this helpful
Q.
A.
my itch felt like you said little needles ,i took bebadryll,hot baths,all to no avail., When we got to looking it was were my tool belt rubbed my...
Posted:
0 of 0 found this helpful
Q.
A.
find new doctor!
Posted:
0 of 0 found this helpful
Q.
A.
Hi See if this helps you more than me, reason for this link is this, you can see your sore and I cant, so if you read down this list you can pick out...
Posted:
1 of 1 found this helpful
Q.
A.
Hi If its just lymph glands? then your own doctor should be able to help you.Good Luck
Posted:
0 of 0 found this helpful
Q.
A.
Probably the itchy rash that comes and goes is dermatitis, commonly known as eczema. You can apply aloe gel, cream with curcuma, glycyrrhiza...
Posted:
0 of 0 found this helpful
Q.
A.
I have had shingles off and on for YEARS!!!  One of my DRs recently said not possible - has to be something else the last time I went in for...
Posted:
2 of 2 found this helpful
Q.
A.
An injection of vitamin B should not cause you to get a rash in the sun. I would suggest that you consider other causes.
Posted:
0 of 0 found this helpful
Q.
A.
Hi Sounds like it could be just a yeast infection, you can get over the counter meds, or you can try the more natural ways around, just google yeast...
Posted:
0 of 0 found this helpful
Q.
A.
Hi Look the best thing you can do, is just get to your doctor, let him/her have a look.Best to be safe than sorry.Good Luck
Posted:
0 of 0 found this helpful